Funktsional'nyi Analiz i ego Prilozheniya, 1992, Volume 26 , Issue 2 , Pages 79–82
(Mi faa790)
This article is cited in 37 scientific papers (total in 37 papers)
Brief communications
On the Hamiltonian formalism for Korteweg?de Vries type hierarchies
V. G. Mikhalev Vladimir State Pedagogical Institute
Received: 15.02.1991
Citation:
V. G. Mikhalev, “On the Hamiltonian formalism for Korteweg?de Vries type hierarchies”, Funktsional. Anal. i Prilozhen. , 26 :2 (1992), 79–82 ; Funct. Anal. Appl. , 26 :2 (1992), 140–142
Linking options:
https://www.mathnet.ru/eng/faa790 https://www.mathnet.ru/eng/faa/v26/i2/p79
45
CITATIONS
45
Total citations
4
Recent citations
n/a
Field Citation Ratio
n/a
Relative Citation Ratio
Statistics & downloads :
Abstract page: 515 Full-text PDF : 143 References: 73 First page: 2